Alert archive / West Virginia / Flash Flood Warnings in 2019
Flash Flood Warning 71, NWS Charleston, WV
NWS Charleston, WV issued this flash flood warning at Aug 8, 2019, 5:15 PM EDT for Pleasants County, Ritchie County, West Virginia; Washington County, Ohio. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 8, 2019, 5:15 PM EDT (21:15 UTC)
- Expired
- Aug 8, 2019, 10:30 PM EDT
- In force
- 5 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Washington County, OH, Pleasants County, WV, Ritchie County, WV
The radar
The Charleston,WV radar (KRLX), 130 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 9.3 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 16 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 1381 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
710
WGUS51 KRLX 082115
FFWRLX
OHC167-WVC073-085-090015-
/O.NEW.KRLX.FF.W.0071.190808T2115Z-190809T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
515 PM EDT Thu Aug 8 2019
The National Weather Service in Charleston West Virginia has issued a
* Flash Flood Warning for...
East central Washington County in southeastern Ohio...
Central Pleasants County in northwestern West Virginia...
Northeastern Ritchie County in northwestern West Virginia...
* Until 815 PM EDT.
* At 514 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to two inches of rain have
already fallen. Flash flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Harrisville, St. Marys, Pennsboro, Belmont, Newport, Ellenboro,
Hebron, Pike, Maxwell and Highland.
Additional rainfall amounts of one to two inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.
You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.
&&
LAT...LON 3937 8101 3934 8100 3935 8099 3934 8096
3930 8089 3929 8089 3919 8101 3945 8141
3953 8132
$$
124 follow-up statements
348
WGUS71 KRLX 082258
FFSRLX
Flash Flood Statement
National Weather Service Charleston WV
658 PM EDT Thu Aug 8 2019
OHC167-WVC073-085-090015-
/O.CON.KRLX.FF.W.0071.000000T0000Z-190809T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Washington OH-Pleasants WV-Ritchie WV-
658 PM EDT Thu Aug 8 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM EDT FOR
EAST CENTRAL WASHINGTON...CENTRAL PLEASANTS AND NORTHEASTERN RITCHIE
COUNTIES...
At 654 PM EDT, Doppler radar indicated thunderstorms had produced
heavy rain across the warned area. Up to two inches of rain have
already fallen. Flash flooding is expected to begin shortly.
Some locations that will experience flooding include...
Harrisville, St. Marys, Pennsboro, Belmont, Newport, Ellenboro,
Hebron, Pike, Maxwell and Highland.
The heaviest of the rain had moved out of the area, but additional
showers can bring up to one half inch additional rainfall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report flooding to your local law enforcement agency when you
can do so safely.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, or to your local law enforcement
agency, when you can do so safely.
You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.
&&
LAT...LON 3937 8101 3934 8100 3935 8099 3934 8096
3930 8089 3929 8089 3919 8101 3945 8141
3953 8132
$$
12962
WGUS71 KRLX 082339
FFSRLX
Flash Flood Statement
National Weather Service Charleston WV
739 PM EDT Thu Aug 8 2019
OHC167-WVC073-085-090015-
/O.CON.KRLX.FF.W.0071.000000T0000Z-190809T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Washington OH-Pleasants WV-Ritchie WV-
739 PM EDT Thu Aug 8 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM EDT FOR
EAST CENTRAL WASHINGTON...CENTRAL PLEASANTS AND NORTHEASTERN RITCHIE
COUNTIES...
At 735 PM EDT, Doppler radar indicated thunderstorms had produced
heavy rain across the warned area. Up to two inches of rain have
already fallen. The heaviest of the rain was over, but flash
flooding is expected to begin shortly.
Emergency management reported streams were rising rapidly in
northern Ritchie County, particularly in the Pennsboro area, and
were expected to come out of their banks and cause flash flooding
shortly.
Some locations that will experience flooding include...
Harrisville, St. Marys, Pennsboro, Belmont, Newport, Ellenboro,
Hebron, Pike, Maxwell and Highland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, or to your local law enforcement
agency, when you can do so safely.
You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.
&&
LAT...LON 3937 8101 3934 8100 3935 8099 3934 8096
3930 8089 3929 8089 3919 8101 3945 8141
3953 8132
$$
12896
WGUS51 KRLX 090008
FFWRLX
OHC167-WVC073-085-090315-
/O.EXT.KRLX.FF.W.0071.000000T0000Z-190809T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
808 PM EDT Thu Aug 8 2019
The National Weather Service in Charleston West Virginia has extended
the
* Flash Flood Warning for...
East central Washington County in southeastern Ohio...
Central Pleasants County in northwestern West Virginia...
Northeastern Ritchie County in northwestern West Virginia...
* Until 1115 PM EDT.
* At 806 PM EDT, emergency management reported thunderstorms
producing heavy rain across the warned area. Up to two inches of
rain have already fallen. Flash flooding is already occurring.
* Emergency management reported streams were rising rapidly in
northern Ritchie County, particularly in the Pennsboro area, and
were expected to come out of their banks and cause flash flooding
shortly.
* Some locations that will experience flooding include...
Harrisville, St. Marys, Pennsboro, Belmont, Newport, Ellenboro,
Hebron, Pike, Maxwell and Highland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
Emergency management reported streams were rising rapidly in
northern Ritchie County, particularly in the Pennsboro area, and
were expected to come out of their banks and cause flash flooding
shortly.
You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.
&&
LAT...LON 3937 8101 3934 8100 3935 8099 3934 8096
3930 8089 3929 8089 3919 8101 3945 8141
3953 8132
$$
12262
WGUS71 KRLX 090230
FFSRLX
Flash Flood Statement
National Weather Service Charleston WV
1030 PM EDT Thu Aug 8 2019
OHC167-WVC073-085-090237-
/O.CAN.KRLX.FF.W.0071.000000T0000Z-190809T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Washington OH-Pleasants WV-Ritchie WV-
1030 PM EDT Thu Aug 8 2019
...THE FLASH FLOOD WARNING FOR EAST CENTRAL WASHINGTON...CENTRAL
PLEASANTS AND NORTHEASTERN RITCHIE COUNTIES IS CANCELLED...
The heaviest of the rain had ended, and there were no reports of
flooding. Any flood waters that may have occurred should already be
receding, and flooding is no longer expected to pose a threat to
life and property. Please continue to heed any remaining road
closure signs.
Therefore, the flash flood watch is canceled.
LAT...LON 3937 8101 3934 8100 3935 8099 3934 8096
3930 8089 3929 8089 3919 8101 3945 8141
3953 8132
$$
12What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Aug 8, 2:26 PM EDT, 2 hours 49 minutes earlier.
Area forecast discussion, Aug 8, 2:26 PM EDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION National Weather Service Charleston WV 226 PM EDT Thu Aug 8 2019 .SYNOPSIS... Cold front passes tonight/Friday with showers and storms. High pressure this weekend. Another front early next week. && .NEAR TERM /THROUGH FRIDAY/... As of 150 PM Thursday... Showers and storms already ongoing. Most of the activity is skirting by just to the north so far, but radar shows some development across the NE forecast area as well. We have a rather unstable atmosphere in place, with MLCAPE pushing 1000J/kg across the north and west thanks to abundant sunshine this morning. Low level moisture is a bit limited with dewpoints generally in the low 60s. Shear is also limited right now with bulk shear values generally under 25kts, but we should see some increase across the northern third of the forecast area late this afternoon and evening. DCAPE values also are decent, getting close to 1000 J/kg in spots thanks to some midlevel dry air. Taking all of this into account, showers and storms should continue to develop and move in through the afternoon, with some of these storms capable of damaging wind gusts. Not all that concerned about large hail with weak mid level lapse rates and a decent freezing level, but some nickle to quarter size hail could be possible in the taller cells. All of this is happening ahead of a cold front which will sink into the forecast area tonight, briefly stalling out somewhere across the central or southern counties through the pre-dawn hours. Any of the stronger thunderstorm activity should weaken through the late evening and overnight hours with decreasing instability, but did keep POPs in along the front through the night. As mixing gets going, and an upper level shortwave trough slides through on Friday, the front should continue southward Friday into Friday night. Have scattered to likely POPs across the south Friday afternoon. Temperature wise, stuck close to a consensus blend. && .SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/... As of 215 PM Thursday... Big bubble no trouble... as high pressure builds in across the area. This high will provide drier and less humid weather for most areas Saturday and Sunday night. Kept close to guidance temperature blend throughout. && .LONG TERM /MONDAY THROUGH THURSDAY/... As of 215 PM Thursday... Models are coming into agreement with the next system to affect the area late Monday night through Wednesday night. This will keep showers and thunderstorms in the forecast. Weak high pressure will bring drier weather back into the region for Thursday. Kept with model guidance blend for temperatures throughout. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... As of 150 PM Thursday... A cold front will slowly sink into the forecast area overnight, stalling out across the central or southern counties into Friday. Ahead of this front, isolated to scattered showers and thunderstorms are expected. Brief periods of MVFR to IFR are possible with any of this precipitation, first across the north, and then transitioning south through the night. With clouds and wind in place, not expecting widespread dense fog, but anywhere that gets rain late this evening could have brief dense fog develop. Areas of MVFR stratus and fog are possible by Friday morning. Winds will be a bit variable around the front, but overall flow will be out of the west to northwest. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z FRIDAY... FORECAST CONFIDENCE: Medium. ALTERNATE SCENARIOS: Timing of thunderstorms may vary this afternoon and tonight. Patches of denser fog possible where it rains. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05 EDT 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01 CRW CONSISTENCY H H H H H H H H H H H H HTS CONSISTENCY H H H H H H H H H H H H BKW CONSISTENCY H H H H H H H H H H H H EKN CONSISTENCY H H H H H H H H H H M H PKB CONSISTENCY H H H H H H H H H H H H CKB CONSISTENCY H H H H H H H H H H H H AFTER 18Z FRIDAY... Brief IFR possible in showers and thunderstorms Friday afternoon and evening. IFR possible in fog and stratus Saturday morning, and in valley fog Sunday and Monday mornings. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...None. OH...None. KY...None. VA...None. && SYNOPSIS...JS/MZ NEAR TERM...MZ SHORT TERM...JS LONG TERM...JS AVIATION...MZ
Hazardous weather outlook, Aug 8, 2:40 AM EDT, 14 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 240 AM EDT Thu Aug 8 2019 OHZ066-067-075-076-083>087-WVZ007>011-016>020-028>032-039-040-521- 522-525-526-090645- Perry-Morgan-Athens-Washington-Jackson OH-Vinton-Meigs-Gallia- Lawrence OH-Mason-Jackson WV-Wood-Pleasants-Tyler-Roane-Wirt-Calhoun- Ritchie-Doddridge-Braxton-Gilmer-Lewis-Harrison-Taylor-Upshur- Barbour-Northwest Webster-Southeast Webster-Northwest Randolph- Southeast Randolph- 240 AM EDT Thu Aug 8 2019 This Hazardous Weather Outlook is for southeast Ohio, and portions of central West Virginia, northeast West Virginia, northern West Virginia and western West Virginia. .DAY ONE...Today and Tonight. There is a slight chance that thunderstorms this afternoon and evening could produce damaging wind gusts and large hail. Some of the storms could produce isolated flash flooding. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. KYZ101>103-105-VAZ003-004-WVZ005-006-013>015-024>027-033-034-515>520- 523-524-090645- Greenup-Carter-Boyd-Lawrence KY-Dickenson-Buchanan-Wayne-Cabell- Lincoln-Putnam-Kanawha-Mingo-Logan-Boone-Clay-McDowell-Wyoming- Northwest Raleigh-Southeast Raleigh-Northwest Fayette- Southeast Fayette-Northwest Nicholas-Southeast Nicholas- Northwest Pocahontas-Southeast Pocahontas- 240 AM EDT Thu Aug 8 2019 This Hazardous Weather Outlook is for northeast Kentucky, southwest Virginia, and portions of central West Virginia, northeast West Virginia, southeast West Virginia, southern West Virginia and western West Virginia. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports.
In the hours before
Special weather statement, Aug 8, 3:25 PM EDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Charleston WV
325 PM EDT Thu Aug 8 2019
OHZ066-082000-
Perry-
325 PM EDT Thu Aug 8 2019
...A STRONG THUNDERSTORM WILL AFFECT WESTERN PERRY COUNTY...
At 325 PM EDT, a strong thunderstorm was located over Pleasantville,
or 9 miles northeast of Lancaster, moving southeast at 20 mph.
Winds in excess of 45 mph and nickel size hail are possible with
this storm.
Locations impacted include...
Somerset, Perry State Forest, Thornville and Junction City.
LAT...LON 3982 8215 3960 8234 3963 8238 3974 8236
3974 8241 3983 8240 3984 8247 3992 8247
TIME...MOT...LOC 1925Z 302DEG 19KT 3985 8253
22Special weather statement, Aug 8, 3:33 PM EDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Charleston WV
333 PM EDT Thu Aug 8 2019
OHZ076-WVZ010-011-019-082015-
Washington-Ritchie-Pleasants-Tyler-
333 PM EDT Thu Aug 8 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WASHINGTON...
PLEASANTS...NORTHWESTERN RITCHIE AND WEST CENTRAL TYLER COUNTIES...
At 333 PM EDT, a strong thunderstorm was located 9 miles northeast of
Marietta, moving southeast at 25 mph.
Winds in excess of 45 mph and penny size hail are possible with this
storm.
Locations impacted include...
St. Marys, Belmont, Newport, Matamoras, Lowell, Macksburg, Friendly,
Lower Salem, Maxwell, Arvilla, Point Lookout, New Matamoras and
Devola.
This includes Interstate 77 in Ohio between mile markers 5 and 17.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3963 8145 3963 8142 3960 8139 3959 8128
3960 8128 3960 8126 3958 8126 3958 8121
3950 8097 3926 8116 3958 8159 3959 8158
3958 8148 3964 8147 3965 8145
TIME...MOT...LOC 1933Z 305DEG 19KT 3952 8134
22Special weather statement, Aug 8, 4:16 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service Charleston WV
416 PM EDT Thu Aug 8 2019
OHZ066-067-075-076-082100-
Washington-Athens-Morgan-Perry-
416 PM EDT Thu Aug 8 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN PERRY...
SOUTHWESTERN WASHINGTON...SOUTHWESTERN MORGAN AND NORTHEASTERN ATHENS
COUNTIES...
At 415 PM EDT, a strong thunderstorm was located near Shawnee, moving
southeast at 30 mph.
Wind gusts up to 50 mph and nickel size hail are possible with this
storm.
Locations impacted include...
New Lexington, Glouster, Shawnee, Chesterhill, New Straitsville,
Corning, Stockport, Jacksonville, Trimble, Hemlock, Amesville,
Rendville, Burr Oak State Park and Bartlett.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3947 8155 3926 8176 3952 8216 3955 8216
3956 8222 3960 8228 3975 8215
TIME...MOT...LOC 2015Z 305DEG 34KT 3964 8214
22Local storm report, Aug 8, 4:21 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
421 PM EDT THU AUG 08 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0402 PM HAIL JUNCTION CITY 39.72N 82.30W
08/08/2019 E1.00 INCH PERRY OH TRAINED SPOTTER
HAIL SIZE ESTIMATED WITH COIN. ALSO TREE LIMBS AND
POWER LINES DOWN.
&&
EVENT NUMBER RLX1901871
TRMSpecial weather statement, Aug 8, 4:45 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Charleston WV
445 PM EDT Thu Aug 8 2019
OHZ076-WVZ009>011-019-082130-
Washington-Ritchie-Wood-Pleasants-Tyler-
445 PM EDT Thu Aug 8 2019
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL WASHINGTON...
PLEASANTS...NORTHWESTERN RITCHIE...WEST CENTRAL TYLER AND
NORTHEASTERN WOOD COUNTIES...
At 444 PM EDT, a strong thunderstorm was located 8 miles east of
Beverly, moving southeast at 30 mph.
Wind gusts of 50 to 55 mph and nickel size hail are possible with
this storm.
Locations impacted include...
Marietta, St. Marys, Beverly, Williamstown, Belmont, Newport,
Matamoras, Lowell, Macksburg, Friendly, Lower Salem, Willow Island,
Nutter Farm, Maxwell, Schultz, Arvilla, Point Lookout, Waverly and
Devola.
This includes the following highways...
Interstate 77 in West Virginia between mile markers 185 and 186.
Interstate 77 in Ohio between mile markers 1 and 16.
Route 50 in West Virginia between mile markers 23 and 31.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3964 8147 3960 8139 3959 8132 3949 8098
3929 8111 3921 8125 3954 8165 3959 8160
3958 8148
TIME...MOT...LOC 2044Z 301DEG 31KT 3955 8147
22Local storm report, Aug 8, 5:00 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
500 PM EDT THU AUG 08 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 PM TSTM WND DMG NEW LEXINGTON 39.71N 82.21W
08/08/2019 PERRY OH 911 CALL CENTER
TREES AND POWER LINES DOWN IN THE OLD SOMERSET RD.
AREA. TIME ESTIMATED FROM RADAR.
&&
EVENT NUMBER RLX1901872
AMLThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 2:55 PM EDT | Special Weather Statement | RLX | Taylor | 35 min |
| Aug 8, 3:17 PM EDT | Special Weather Statement | RLX | Taylor | 28 min |
| Aug 8, 3:33 PM EDT | Special Weather Statement | RLX | Pleasants | 42 min |
| Aug 8, 3:54 PM EDT | Severe Thunderstorm Warning | RLX | Pleasants, Ritchie, Tyler | 36 min |
| Aug 8, 4:29 PM EDT | Severe Thunderstorm Warning | RLX | Doddridge, Pleasants, Ritchie, Tyler | 46 min |
| Aug 8, 4:45 PM EDT | Special Weather Statement | RLX | Pleasants | 45 min |
| Aug 8, 5:05 PM EDT | Severe Thunderstorm Warning | RLX | Pleasants, Wood | 40 min |
| Aug 8, 5:22 PM EDT | Severe Thunderstorm Warning | RLX | Doddridge, Gilmer, Pleasants, Ritchie | 38 min |
| Aug 8, 5:46 PM EDT | Special Weather Statement | RLX | Wood | 44 min |
| Aug 8, 5:54 PM EDT | Flash Flood Warning | RLX | Ritchie | 5 hr |
| Aug 8, 6:05 PM EDT | Severe Thunderstorm Warning | RLX | Wood | 40 min |
| Aug 8, 6:11 PM EDT | Flash Flood Warning | RLX | Wood | 3 hr |
| Aug 8, 6:21 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Calhoun, Gilmer, Lewis, Ritchie | 39 min |
| Aug 8, 6:42 PM EDT | Severe Thunderstorm Warning | RLX | Ritchie, Wirt, Wood | 48 min |
| Aug 8, 7:00 PM EDT | Special Weather Statement | RLX | Braxton | 45 min |
| Aug 8, 7:07 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Wood | 38 min |
| Aug 8, 7:24 PM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Jackson, Roane, Wirt | 51 min |
| Aug 8, 7:43 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Wirt, Wood | 47 min |
| Aug 8, 2:19 PM EDT | Special Weather Statement | RLX | Morgan | 41 min |
| Aug 8, 3:04 PM EDT | Special Weather Statement | RLX | Washington | 26 min |
| Aug 8, 3:25 PM EDT | Special Weather Statement | RLX | Perry | 35 min |
| Aug 8, 3:48 PM EDT | Severe Thunderstorm Warning | RLX | Morgan, Perry | 27 min |
| Aug 8, 4:06 PM EDT | Severe Thunderstorm Warning | RLX | Morgan, Washington | 39 min |
| Aug 8, 4:16 PM EDT | Special Weather Statement | RLX | Morgan | 44 min |
| Aug 8, 4:33 PM EDT | Severe Thunderstorm Warning | RLX | Athens, Morgan, Perry | 42 min |
| Aug 8, 4:36 PM EDT | Severe Thunderstorm Warning | RLX | Morgan, Perry | 39 min |
| Aug 8, 5:25 PM EDT | Flash Flood Warning | RLX | Perry | 3 hr |
| Aug 8, 5:37 PM EDT | Special Weather Statement | RLX | Morgan | 38 min |
| Aug 8, 5:40 PM EDT | Special Weather Statement | RLX | Morgan | 50 min |
| Aug 8, 7:56 PM EDT | Special Weather Statement | RLX | Vinton | 34 min |
Nearby
Flash Flood Warnings in West Virginia, 2019Flash Flood Warnings in Ohio, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.